# SDR 3611

- Difficulty date: May 11, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N820CN
- Make and model: Cirrus SR22
- Aircraft serial: 1660
- Aircraft time: 1,752 hours
- Engine: Cont IO550N
- Engine time: 304 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Probe
- Part number: 14880001
- Condition: Inoperative
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED KPGV TO KGMU WITH 2 PASSENGERS.  DURING CRUISE, THE NR 6 CHT INDICATOR FAILED AND THE PILOT MADE AN UNSCHEDULED LANDING AT KJQF. THE LANDING WAS WITH OUT INCIDENT.  SATSAIR MAINTENANCE WAS FLOWN TO KJQF AND THE NR 6 CHT WAS REMOVED AND REPLACED AND AN OPERATIONAL CHECK WAS PREFORMED.
